CSpace
12维caudreydoddgibbonkoterasawada方程的非线性叠加公式
胡昱标1; 李勇2
1993
Source Publication高校应用数学学报a辑
ISSN1000-4424
Volume000Issue:001Pages:17
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41919
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.同济大学
Recommended Citation
GB/T 7714
胡昱标,李勇. 12维caudreydoddgibbonkoterasawada方程的非线性叠加公式[J]. 高校应用数学学报a辑,1993,000(001):17.
APA 胡昱标,&李勇.(1993).12维caudreydoddgibbonkoterasawada方程的非线性叠加公式.高校应用数学学报a辑,000(001),17.
MLA 胡昱标,et al."12维caudreydoddgibbonkoterasawada方程的非线性叠加公式".高校应用数学学报a辑 000.001(1993):17.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[胡昱标]'s Articles
[李勇]'s Articles
Baidu academic
Similar articles in Baidu academic
[胡昱标]'s Articles
[李勇]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[胡昱标]'s Articles
[李勇]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.